Proof verification and the hardness of approximation problems. Arora, S., Lund, C., Motwani, R., Sudan, M., & Szegedy, M. J ACM, 45(3):501–555, 1998.
doi  bibtex   
@Article{arora98proof,
  author  = {Arora, Sanjeev and Lund, Carsten and Motwani, Rajeev and Sudan, Madhu and Szegedy, Mario},
  title   = {Proof verification and the hardness of approximation problems},
  journal = {J ACM},
  year    = {1998},
  volume  = {45},
  number  = {3},
  pages   = {501--555},
  issn    = {0004-5411},
  doi     = {10.1145/278298.278306},
}
Downloads: 0